| Catalog Number |
21-7324-24 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Obstruction of Flow (2423); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the pump had no flow and exhibited a pressure alarm.The reporter noted that it was not possible to ventilate the patient line because the pump constantly triggered the pressure alarm.The reservoir was not properly tight, was misaligned and gave pressure alarm.It was further noted that the infusion sets were probably not completely locked to the pump and therefore triggered an alarm due to its mobility.The sets from this batch were used on several pumps and the problem was reproduced in each case.Sets of other batches each ran without errors.There was no patient involvement and no human harm/adverse event.
Additional Manufacturer Narrative
H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed.The customer's stated problem was not confirmed.No issues were found.There was no known cause of the reported issue, and no further action will be taken.